# SDR USAA2010122093179

- Difficulty date: December 14, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5021
- Condition: Saturated
- Location: Elevator
- Part time: 8,236 hours, 4,933 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - WATER EGRESS ON LEFT ELEVATOR UPPER SURFACE 4.25 INCHES FROM TRAILING EDGE & 93.5 INCHES FROM INBOARD EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11.
